| Model Number |
ZA9003 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: exact date unknown/not provided.Best estimate date is between 04/22/2021 and 9/29/2022.The device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts were made to obtain the missing information; however, the account did not provide the information.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that an intraocular lens (iol) was explanted from the patient's left eye (os) due to the patient was experiencing dysphotopsia.A non-johnson & johnson lens was implanted as a replacement.There was no reported patient injury and patient is stated to be fully recovered.No additional information was provided.
Additional Manufacturer Narrative
Additional information: section d9: device available for evaluation? yes.Section d9: returned to manufacturer on: 12/8/2022.Section h3: device evaluated by manufacturer¿ yes.Device evaluation: the product was returned to the manufacturing site for evaluation.The complaint lens was received in a non-johnson & johnson lens case.Visual inspection under magnification revealed that the complaint lens was received cut in half and coated in viscoelastic residue.The lens was cleaned and, a tear on the optic body as well as scratches on the edge of the lens could be identified.Based on the return condition of the lens, no further product evaluation could be performed.As a result of the investigation there is no indication of a product deficiency or product malfunction.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.